# SDR ANCF201910280601

- Difficulty date: October 6, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N810AV
- Make and model: Airbus A321-231
- Aircraft serial: 6294
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB. OCT 6. AFTER T/O AFT CARGO DOOR OPEN INDICATION ON ECAM WITHOUT LOST PRESSURIZATION // CORRECTIVE ACTIONS: OCT 6. TRANSFER TO DMI/MEL 52-70-01-03 CAT C  N810AV-CNMCC-2019-AV0855 // OCT 7. I.A.W AMM 52-32-00-710-001-A, REV.49, REV. DATE: 01-AUG-2019, THE OPERATIONAL TEST OF THE AFT CARGO COMPARTMENT DOR WAS PERFORMD SATISFACTORY // THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.  THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. // AIRCRAFT RELEASED UNDER MU1Z335K
